# SDR CALA2018012200297

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,535 hours, 18,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544421
- Condition: Corroded
- Location: Bs 1498-1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT LBL 7.55 HAS CORROSION ON UPPER AND LOWER SURFACES AT NUTPLATES FROM BS 1498 TO 1510.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PARA 4 AND 7.
